MathSciNet Relay Station
MathSciNet bibliographic data
MR1206159 (94f:20010) 20C10 (16U60)
Jespers, Eric; Leal, Guilherme Generators of large subgroups of the unit group of integral group rings. Manuscripta Math. 78 (1993), no. 3, 303–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement